If you need an accessible version of this item please contact JSTOR User Support

Mathematical Method in the Social Sciences

Irving Fisher
Econometrica
Vol. 9, No. 3/4 (Jul. - Oct., 1941), pp. 185-197
Published by: Econometric Society
DOI: 10.2307/1907193
Stable URL: http://www.jstor.org/stable/1907193
Page Count: 13
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Mathematical Method in the Social Sciences
Preview not available

Page Thumbnails

  • Thumbnail: Page 
185
    185
  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192
  • Thumbnail: Page 
193
    193
  • Thumbnail: Page 
194
    194
  • Thumbnail: Page 
195
    195
  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197